Thermodynamics and fluctuation theorems for a strongly coupled open quantum system: an exactly solvable case

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Michele Campisi, Peter TalknerGND, Peter HänggiGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/39009
Parent Title (English):Journal of Physics A: Mathematical and Theoretical
Type:Article
Language:English
Year of first Publication:2009
Release Date:2018/07/26
Volume:42
Issue:39
Pagenumber:13
First Page:392002
DOI:https://doi.org/10.1088/1751-8113/42/39/392002
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Physik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Physik / Lehrstuhl für Theoretische Physik I